Topics
Products
Follow Us:

NBME Questions and Answers (Q&A)

John Smith
Answered: May 26, 2020
1. multiple sclerosis -ms is approximately threefold more common in women than men. the age of onset is typically between 20 and 40 years (slightly later in men than in women), but the disease...Read More

2 Answers

241 views
John Smith
Answered: May 26, 2020
Promote thorough hand cleansing before and after medical personnel visit each patient

1 Answer

241 views
Matz Lewis Clark, College student
Answered: Jan 25, 2019
B is the right answer to this question. It is only fitting that you know more details about the glucagon receptor. This is a 62 kDa protein that can only be activated by glucagon. The role of the...Read More

2 Answers

240 views
Carice Snow, Motivator
Answered: May 22, 2019
The correct answer is option C Bupivacaine is a local amide anaesthetic. It works to block nerve impulses which send signals of pain to the brain. Bupivacaine is sold under the brand name...Read More

2 Answers

240 views
L. Brett, Sales Manager
Answered: May 29, 2019
A 23-year-old man comes to the physician because of low-grade fever, nasal congestion, and muscle aches for one week. He states that his girlfriend recently told him that his eyes appeared...Read More

2 Answers

239 views
John Adney
Answered: Jan 14, 2017
Lithium can cause nephrogenic DI. I think this only affects the late distal tubules and collecting ducts, the rest of the nephron wouldn't be affected.

2 Answers

239 views
Chachelly
Answered: May 26, 2020
Musculocutaneous nerve

The Musculocutaneous Nerve (C5-C7) innervates the flexors in the arm- the biceps brachii, brachialis, and Coracobrachialis. It then travels to the lateral forearm...Read More

1 Answer

239 views
L. Sevigny, Doctor
Answered: Feb 11, 2019
There are many different kinds of hemorrhages. This means that there are different places in the body that could be hemorrhaging. It is just as scary for a person to be hemorrhaging where the...Read More

2 Answers

238 views
Malcolm Carneal, Corporate employee
Answered: May 01, 2019
The correct answer to the question above is option C
Orlistat is the drug that is most likely to cause steatorrhea and changes in the lipid serum studies of the patient mentioned...Read More

2 Answers

238 views

Related Topics Of NBME

Loading, please wait...

Email Sent
We have sent an email to your address "" with instructions to reset your password.